A class of nonmonotone stabilization methods in unconstrained optimization.
Numerische Mathematik, Tome 59 (1991) no. 8, pp. 779-806
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
smooth unconstrained minimization, Newton-type methods, global convergence, nonmonotone stabilization strategy
@article{NUMA_1991__59_8_133579,
author = {L. Grippo and F. Lampariello and S. Lucidi},
title = {A class of nonmonotone stabilization methods in unconstrained optimization.},
journal = {Numerische Mathematik},
pages = {779--806},
year = {1991},
volume = {59},
number = {8},
zbl = {0724.90060},
url = {http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133579/}
}
TY - JOUR AU - L. Grippo AU - F. Lampariello AU - S. Lucidi TI - A class of nonmonotone stabilization methods in unconstrained optimization. JO - Numerische Mathematik PY - 1991 SP - 779 EP - 806 VL - 59 IS - 8 UR - http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133579/ ID - NUMA_1991__59_8_133579 ER -
L. Grippo; F. Lampariello; S. Lucidi. A class of nonmonotone stabilization methods in unconstrained optimization.. Numerische Mathematik, Tome 59 (1991) no. 8, pp. 779-806. http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133579/